# SDR ASOA201101439

- Difficulty date: August 3, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 27,279 hours, 23,623 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP AT RBL 9 IS CORRODED AROUND NUTPLATES FROM FS 409 TO 409+112.  FLOORBEAM CAP IS CORRODED BEYOND LIMITS.  REMOVED CAP IAW SRM 51-42-06 & 51-42-21.  REPLACED CAP WITH NEW PART IAW REO 601R-53-00-433 REV.
